Alert archive / Georgia / River Flood Warnings in 2015

River Flood Warning 29, NWS Atlanta, GA

April 19, 2015Lamar County, Spalding County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2015, 4:28 PM EDT for Lamar County, Spalding County, Georgia. It was in force for 7 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 4:28 PM EDT (20:28 UTC)
Expired
Apr 26, 2015, 4:28 PM EDT
In force
7 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Lamar County, GA, Spalding County, GA

The radar

The Atlanta radar (KFFC), 36 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Potato Creek at County Line Road near Orchard Hill (POTG1). The gauge peaked at 11.17 ft at Apr 19, 2015, 5:00 PM EDT.

actionminormoderate51004/1904/2004/2104/2204/2304/2404/2504/2604/27
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02346310, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS42 KFFC 192028
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT SUN APR 19 2015

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following creek in Georgia...

  Potato Creek near Orchard Hill affecting Lamar and Spalding 
  Counties

.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC171-255-201028-
/O.NEW.KFFC.FL.W.0029.150419T2028Z-000000T0000Z/
/POTG1.1.ER.150419T2009Z.150419T2015Z.000000T0000Z.UU/
428 PM EDT SUN APR 19 2015

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Potato Creek near Orchard Hill.
* From this afternoon until further notice.
* At 400 PM Sunday the stage was 11.1 feet...and rising slowly.
* Flood stage is 11 feet.
* The creek should crest around 11.5 feet late this afternoon.
  The creek should fall below flood stage this evening.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on County Line Road.

&&

LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427


$$
1 follow-up statement
848 
WGUS82 KFFC 192240
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
640 PM EDT SUN APR 19 2015

...The Flood Warning is cancelled for the following river in 
Georgia...
 
  Potato Creek near Orchard Hill affecting Lamar and Spalding 
  Counties

 
GAC171-255-192310-
/O.CAN.KFFC.FL.W.0029.000000T0000Z-150419T2240Z/
/POTG1.1.ER.150419T2009Z.150419T2115Z.150419T2155Z.UU/
640 PM EDT SUN APR 19 2015

The Flood Warning is cancelled for
  The Potato Creek near Orchard Hill.
* This takes affect immediately.
* At 6 PM Sunday the stage was 10.8 feet...and falling.
* Flood stage is 11 feet.
* The creek will continue to fall.
* At 11 feet...Flood stage is reached. Minor flooding of 
  woodlands...fields and pastures begin upstream and downstream from 
  the gage on County Line Road.

&&

LAT...LON 3322 8428 3322 8421 3310 8420 3310 8427


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 3:47 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 19, 3:47 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT SUN APR 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

QUICK UPDATE TO CANCEL THE REMAINING TORNADO WATCH.

WARM FRONT IS SITUATED ACROSS EXTREME NORTHEAST GA THIS
AFTERNOON. LARGE AREA OF SHOWERS AND THUNDERSTORMS IS FINALLY
MOVING OUT OF THE CWFA...BUT A FEW STRONG TO SEVERE STORMS REMAIN
POSSIBLE THROUGH THE EARLY EVENING...MAINLY IN QLCS TYPE SEGMENTS.

HIGH RESOLUTION MODELS DO NOT SHOW MUCH IN THE WAY OF PRECIPITATION
FOR THE OVERNIGHT HOURS. DO THINK AFTER THE CURRENT PRECIP MOVES OUT
OF THE AREA...THERE WILL BE A BREAK DURING THE MID TO LATE EVENING
HOURS. BY SUNRISE...A COLD FRONT WILL BEGIN APPROACHING THE NW
CORNER OF THE STATE AND THE CHANCES FOR SHOWERS AND THUNDERSTORMS
BEGIN INCREASING AGAIN.

THERE IS STILL SOME POTENTIAL FOR SEVERE WEATHER ACROSS PORTIONS OF
THE CWFA ON MONDAY. ACROSS THE NORTH...SEVERE WEATHER IS LESS LIKELY
AS THE FRONT SHOULD MOVE THROUGH DURING THE EARLY MORNING HOURS AND
SURFACE HEATING WILL BE LIMITED. AREAS FURTHER SOUTH SHOULD
DESTABILIZE THE MOST. IN ADDITION...A NEGATIVELY TILTED 500MB TROUGH
WILL SWING THOUGH AND A COUPLED UPPER JET STRUCTURE WILL LEAD TO
EXCELLENT UPPER DIVERGENCE. STEEP MID LEVEL LAPSE RATES WILL ALSO BE
PRESENT. 0 TO 6 KM SHEAR VALUES HAVE INCREASED A BIT TO AROUND 50KT.
AT THIS TIME...THINK THE AREA THAT HAS THE MOST POTENTIAL FOR SEVERE
WEATHER MONDAY WILL BE ALONG AND SOUTH OF A LINE FROM LA GRANGE TO
ATHENS. SEVERE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE
HAIL...GUSTY WINDS AND ISOLATED TORNADOES. THE MOST LIKELY TIMING
SHOULD BE LATE MORNING THROUGH EARLY EVENING.

QUIET WEATHER IS EXPECTED ON THE BACK SIDE OF THE FRONT. POPS WILL
DECREASE RAPIDLY MID TO LATE EVENING.

NLISTEMAA

LONG TERM /TUESDAY THROUGH SUNDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. PREVIOUS DISCUSSION IS BELOW.

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE THROUGH TUESDAY. MOISTURE RETURN BEGINS
WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK SHORT
WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK
WEEK KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST.
BETTER CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A
STRONGER SHORT WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND
THE ECMWF ARE GENERATING A DECENT SURFACE LOW OVER THE REGION
ASSOCIATED WITH THIS SHORT WAVE. ENOUGH INSTABILITY WITH THE MID
WEEK SYSTEM FOR A CHANCE OF THUNDERSTORMS...ALTHOUGH LACK OF
STRONG DYNAMICS AND MARGINAL NATURE OF THE INSTABILITY POINT TO
MINIMAL CHANCES FOR SEVERE WEATHER. WEEKEND SYSTEM SHOWING EVEN
LESS INSTABILITY...BUT STRONGER DYNAMICS INDICATE AT LEAST A
SLIGHT CHANCE FOR DEEPER CONVECTION.

20

AVIATION...
18Z UPDATE...
LARGE AREA OF SHOWERS AND THUNDERSTORMS QUICKLY EXITING THE
NORTHERN TERMINALS. RAPIDLY IMPROVING CONDITIONS EXPECTED. WINDS
SHOULD ALSO SWITCH AROUND TO THE SW SIDE WITHIN THE NEXT HOUR.
SHOULD BE A QUIET NIGHT...BUT IFR CIGS ARE LIKELY. TOMORROW IS
EXPECTED TO BE ANOTHER ACTIVE DAY AS A COLD FRONT MOVES THROUGH
THE REGION.

//ATL CONFIDENCE...18Z UPDATE...
MED CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  77  53  70 /  40  60  20   5
ATLANTA         64  75  53  68 /  30  50  10   5
BLAIRSVILLE     59  70  46  63 /  50  60  30   5
CARTERSVILLE    62  74  49  68 /  40  50  10   5
COLUMBUS        64  80  55  73 /  30  50  10   5
GAINESVILLE     62  73  52  67 /  40  60  20   5
MACON           64  80  55  73 /  40  50  10   5
ROME            61  73  49  69 /  50  50  10   5
PEACHTREE CITY  63  77  51  70 /  30  50  10   5
VIDALIA         68  82  60  75 /  50  50  40   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

FLASH FLOOD WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BLECKLEY...CLARKE...CRISP...DODGE...DOOLY...
EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...JACKSON...
JEFFERSON...JOHNSON...LAURENS...MADISON...MONTGOMERY...MORGAN...
OCONEE...OGLETHORPE...PULASKI...PUTNAM...TALIAFERRO...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...
WILCOX...WILKES...WILKINSON.

&&
Hazardous weather outlook, Apr 19, 1:14 PM EDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
114 PM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201715-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
114 PM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

...SEVERE STORMS POSSIBLE ACROSS PARTS OF NORTH AND CENTRAL
GEORGIA THIS AFTERNOON...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES. THE MOST LIKELY TIMING IS BEFORE 8PM. THE
MOST LIKELY LOCATION FOR SEVERE STORMS WILL BE EAST OF A LINE FROM
COLUMBUS TO ATLANTA TO DAWSONVILLE TO GAINESVILLE.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Apr 19, 3:22 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     DRAYTON                 32.07N  83.96W
04/19/2015                   DOOLY              GA   911 CALL CENTER

            SEVERAL TREES DOWN AT HWY 27 AND MILE MARKER 3.

&&

EVENT NUMBER FFC1500215

JLF
Local storm report, Apr 19, 3:34 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     TORNADO          4 SSE FORT BENNING      32.30N  84.93W
04/19/2015                   CHATTAHOOCHEE      GA   EMERGENCY MNGR

            FORT BENNING PLANS AND OPERATIONS DIVISION REPORTED A
            TORNADO. MULTIPLE TREES WERE DOWN.

&&

EVENT NUMBER FFC1500216

JLF
Local storm report, Apr 19, 3:41 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     WESTON                  31.98N  84.61W
04/19/2015                   WEBSTER            GA   911 CALL CENTER

            911 CENTER REPORTED A TREE DOWN ON HWY 520.

&&

EVENT NUMBER FFC1500217

JLF
Local storm report, Apr 19, 3:43 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     WESTON                  31.98N  84.61W
04/19/2015                   WEBSTER            GA   911 CALL CENTER

            911 CENTER REPORTED THREE TREES DOWN IN THE WESTON
            AREA.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1500217

JLF
Local storm report, Apr 19, 3:50 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     4 SW ELLAVILLE          32.20N  84.36W
04/19/2015                   SCHLEY             GA   911 CALL CENTER

            SEVERAL TREES AND POWERLINES DOWN.

&&

EVENT NUMBER FFC1500218

JLF
Local storm report, Apr 19, 3:52 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 PM EDT SUN APR 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     BUMPHEAD                32.19N  84.20W
04/19/2015                   SCHLEY             GA   911 CALL CENTER

            911 CENTER REPORTED SEVERAL TREES DOWN NEAR HWY 271 AND
            19S.

&&

EVENT NUMBER FFC1500219

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 9:21 AM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton39 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:18 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup42 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:26 AM EDTRiver Flood WarningFFCDade25 hr
Apr 19, 11:35 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 6:37 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

River Flood Warnings in Georgia, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.